# SDR SWIA200413123

- Difficulty date: January 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 12,171 hours, 11,025 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD LANDING AFTER ILS APPROACH.  AIRCRAFT BOUNCED AND, PRIOR TO SUBSEQUENT LANDING, THE LT WING TIP MADE CONTACT WITH RUNWAY.HARD OVERWEIGHT LANDING INSPECTION COMPLIED WITH IAW ST 12-407 ST 12-407.  (AIRCRAFT CURRENTLY UNDERGOING LANDING GEAR REPLACEMENT)  UPDATE:  02/16/04 - REMOVE AND REPLACE LEFT MLG TRUNNION & PIN IAW BOMBARDIER MANUFACTURING DRAWING'S & APPLICABLE REO'S FOR LT MLG TRUNNION.
